How to Use
Dissolve the quantity of a sachet in a glass of water, fruit juice or milk. Agitate until complete dissolution. Adults and children heavier than 50kg or older than 15 years old: 1 sachet every 4 hours, maximum of 6 sachets per day (3g of acetylsalicylic acid). It is not recommended to administrate Aspegic to children younger than 12 years old once it may occur Reye Syndrome, unless behind medical vigilance. If you have any doubts, talk to your doctor or pharmacist.
Indications: Aspegic 500 is a Non-prescription Medicine with activity as antipyretic, analgesic, anti-inflammatory and, in high doses, anti-platelet aggregator. The active substance is Lysine acetylsalicylate indicated to treat soft to moderate pain, short lasting fever, dentistry, soft to moderate myalgia, headache. As every medicine, Aspegic may cause side effects, although, it doesn?t occur with everyone. May occur abdominal pain, gastrointestinal bleeding, duodenal ulcer and perforation, peptic ulcer, gastrointestinal perforation or hemorrhage, nausea, dyspepsia, vomiting, hematemesis, flatulence, diarrhea, constipation, melenas, aphthous stomatitis, exacerbation of colitis, gastritis and Crohn's disease, gastritis, vertigo, sensation of decreased auditory acuity, hemorrhagic syndromes, thrombocytopenia, leukopenia, pancytopenia, aplastic anemia, hypersensitivity reactions and Reye's syndrome. For more information, read the medicine leaflet or talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Lysine acetylsalicylate (900 mg), Glycine, Tangerine flavor (essential tangerine oil, citrus juice, lactose and butylhydroxyanisole), Ammonium glycyrrhizinate